# SDR USAA2013040800018

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 13,288 hours, 4,914 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 137
- Condition: Defective
- Location: Galley
- Part time: 25,910 hours, 14,388 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWO FLIGHT ATTENDANTS REPORTED FEELING LIGHT HEADED DUE TO POSSIBLE FUMES - SCORCHED FABRIC SMELL.  ACCOMPLISHED AIR QUALITY TROUBLESHOOTING AND FOUND AFT GALLEY AIR CHILLER TO BE DEFECTIVE.  REMOVED AND REPLACED AFT GALLEY AIR CHILLER IAW MM 25-34-51-401.
